Alert archive / Massachusetts / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 43, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this severe thunderstorm warning at Jul 1, 2015, 4:47 PM EDT for Essex County, Massachusetts. It was in force for 14 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2015, 4:47 PM EDT (20:47 UTC)
- Expired
- Jul 1, 2015, 5:01 PM EDT
- In force
- 14 min
- Issued by
- NWS Boston/Norton, MA
- Area
- Storm-based polygon
County Essex County, MA
The radar
The Boston radar (KBOX), 102 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 8.8 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 699 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 119 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
445
WUUS51 KBOX 012047
SVRBOX
MAC009-012115-
/O.NEW.KBOX.SV.W.0043.150701T2047Z-150701T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAUNTON MA
447 PM EDT WED JUL 1 2015
THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL ESSEX COUNTY IN NORTHEASTERN MASSACHUSETTS...
* UNTIL 515 PM EDT
* AT 447 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
WAS LOCATED OVER AMESBURY...OR NEAR HAMPTON...AND WAS MOVING EAST
AT 40 MPH.
* SOME LOCATIONS IMPACTED INCLUDE...
AMESBURY AND SALISBURY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHILE NOT IMMEDIATELY LIKELY...THESE STORMS MAY PRODUCE A SHORT LIVED
TORNADO. MOVE TO A SAFE PLACE NOW IN A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 4286 7085 4287 7082 4282 7082 4283 7083
4282 7086 4286 7100 4287 7097 4289 7093
4289 7090
TIME...MOT...LOC 2047Z 276DEG 35KT 4288 7093
$$
NOCERA1 follow-up statement
989
WWUS51 KBOX 012101
SVSBOX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
501 PM EDT WED JUL 1 2015
MAC009-012110-
/O.CAN.KBOX.SV.W.0043.000000T0000Z-150701T2115Z/
ESSEX MA-
501 PM EDT WED JUL 1 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL ESSEX COUNTY IS
CANCELED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING FOR NORTHERN
ESSEX COUNTY HAS EXITED THE AREA. THEREFORE THE WARNING HAS BEEN
CANCELED.
LAT...LON 4286 7085 4287 7082 4282 7082 4283 7083
4282 7086 4286 7100 4287 7097 4289 7093
4289 7090
TIME...MOT...LOC 2059Z 276DEG 35KT 4287 7076
$$
NOCERAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 3:51 PM EDT, 56 minutes earlier.
Area forecast discussion, Jul 1, 3:51 PM EDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
351 PM EDT WED JUL 1 2015
.SYNOPSIS...
A COLD FRONT WILL MOVE INTO THE REGION TONIGHT STALLING NEAR THE
SOUTH COAST THURSDAY...BEFORE MOVING OFFSHORE THURSDAY NIGHT.
ASIDE FROM A FEW SHOWERS LATE THURSDAY AND THURSDAY NIGHT OVER THE
CAPE AND ISLANDS...MAINLY DRY AND SEASONABLE WEATHER IS EXPECTED
INTO EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
SHOWERS AND SCT TSTMS CONCENTRATED MOSTLY ACROSS UPSTATE NY AND N
NEW ENG WHERE MOISTURE IS A BIT DEEPER. MLCAPES AROUND 1000 J/KG
WITH SOMEWHAT FAVORABLE MID LEVEL LAPSE RATES 6-6.5 C/KM. 0-6KM
SHEAR 35-40 KT SO POTENTIAL FOR A FEW STRONG TO SEVERE
THUNDERSTORMS WILL CONTINUE THROUGH THE AFTERNOON. NOTING DRIER
AIR PUNCHING EAST ALONG THE S COAST PER LOWER KI VALUES AND MODELS
SHOW PRONOUNCED DRYING MOVING ALONG THE S COAST AND SE MA THROUGH
THE AFTERNOON WHICH WILL LIKELY PRECLUDE ANY CONVECTIVE
DEVELOPMENT IN THIS AREA. MAIN THREAT FOR A FEW STRONG TO SEVERE
STORMS WILL BE NORTH AND NW OF THE DRY SLOT...PRIMARILY N OF THE
MASS PIKE.
TONIGHT...ANY LINGERING SHOWERS OR A TSTM WILL QUICKLY END THIS
EVENING...OTHERWISE MAINLY DRY CONDITIONS EXPECTED TONIGHT. A
WEAK COLD FRONT WILL BE SLOWLY MOVING INTO SNE TONIGHT BUT LARGE
SCALE SUBSIDENCE BEHIND DEPARTING SHORTWAVE WILL RESULT IN DRY
WEATHER. PATCHY FOG POSSIBLE.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
THURSDAY...
WEAK COLD FRONT STALLS NEAR THE COAST BUT THE COLUMN IS FAIRLY DRY
WITH LIMITED TO NO INSTABILITY. THIS WILL RESULT IN PT-MOSUNNY
SKIES. EXCEPTION WILL BE ACROSS ACK WHERE CLOUDS WILL INCREASE
AND THERE IS A LOW RISK FOR A SHOWER LATE IN THE DAY AS AREA OF
MOISTURE MOVES UP FROM THE S AHEAD OF WEAK FRONTAL WAVE. MAX
TEMPS WILL REACH INTO THE LOWER 80S AWAY FROM THE COAST...BUT
SEABREEZES WILL HOLD TEMPS IN THE 70S ALONG THE IMMEDIATE COAST.
THURSDAY NIGHT...
WEAK BOUNDARY SLIDES TO THE SOUTH AS WAVE OF LOW PRES TRACKS NEAR
THE BENCHMARK. BULK OF RAINFALL SHOULD REMAIN TO THE SOUTH...BUT
THERE IS MULTI-MODEL CONSENSUS THAT SOME RAIN WILL AFFECT THE
ISLANDS AND POSSIBLY PORTIONS OF CAPE COD. HAVE CHC POPS FOR NOW.
REST OF THE AREA WILL BE DRY. LOW TEMPS MOSTLY IN THE 50S...EXCEPT
LOWER 60S NEAR THE COAST.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
HIGHLIGHTS...
* SEASONABLE TO SLIGHTLY ABOVE SEASONABLE TEMPERATURES EXPECTED.
* LOW CHANCE OF A SHOWER MAINLY ON THE 4TH.
OVERVIEW AND MODEL PREFERENCES...MODELS CONTINUE TO INDICATE A SHIFT
IN THE OVERALL PATTERN FROM A HIGHLY AMPLIFIED REGIME TO ONE THAT IS
MORE PROGRESSIVE AND ZONAL. THIS IS IN SPITE OF THE FAIRLY ROBUST
RIDGES IN PLACE ACROSS THE E PACIFIC AND THE BERMUDA HIGH N OF THE
ANTILLES. ALTHOUGH THIS MORE ZONAL FLOW PATTERN DOES TAKE ON A
LONGWAVE TROF FEATURE BETWEEN THE TWO RIDGES...IT IS NOT OVERLY
DEEP/SHARP. THIS ALLOWS THE RIDGING ASSOCIATED WITH THE BERMUDA
HIGH TO BECOME THE DOMINANT PLAYER FOR OUR SENSIBLE WX INTO EARLY
NEXT WEEK. AT THIS POINT A MUCH DEEPER NRN STREAM VORTEX WILL BE
IN PLAY...AND WILL TRANSITION THE DRIER AND MORE STABLE REGIME
ACROSS THE NE CONUS TO A MORE UNSETTLED PATTERN. THE ONLY FLY IN
THE OINTMENT IS ON THE 4TH UNFORTUNATELY...BUT MORE ON THAT BELOW.
FRIDAY AND SATURDAY...WITH NEARLY ZONAL FLOW IN PLACE...IT/S NOT
JUST RIDGING...BUT WEAK SHORTWAVES TO CONCERN OURSELVES WITH. MODELS
CONTINUE TO INDICATE A WEAK SHORTWAVE PASSING THROUGH THE REGION
DURING THE EARLY WEEKEND. THE OVERALL COLUMN IS RELATIVELY
DRY...WITH PWATS NEAR NORMAL FOR EARLY JULY. HOWEVER...WITH THE
FRONT STALLED TO THE SOUTH...THE DEVELOPMENT OF A WEAK WAVE OF LOW
PRES COULD BRING ABOUT MODEST LIFT ALONG THE SOUTH COAST OF SOUTHERN
NEW ENGLAND DURING THE DAY SATURDAY. CONFIDENCE IS NOT HIGH ON
PRECIP CHANCES...BUT IT IS LIKELY TO NOT BE A WASHOUT GIVEN HOW WEAK
THE WAVE IS AND THE LACK OF MOISTURE. JUST A FEW PASSING SHOWERS TO
CONTEND WITH.
OTHERWISE...TEMPERATURES RUN JUST BELOW TO NEAR NORMAL FOR FRIDAY
AND SATURDAY WITH PLEASANT...DRY WEATHER FOR MUCH OF THE HOLIDAY
WEEKEND.
SUN INTO MON...AS DEEP ER WAVE FORMS ACROSS THE CANADIAN PRAIRIE
LANDS...A SECONDARY RIDGE WILL AMPLIFY IN RESPONSE TO WARM ADVECTION
FROM THE BERMUDA HIGH TO THE SE. THIS WILL YIELD ANOTHER PERIOD OF
DRIER AND WARMER CONDITIONS ACROSS SRN NEW ENGLAND. BETTER CHANCES
FOR TEMPS INCHING ABOVE NORMAL DURING THIS STRETCH...THANKS TO MORE
INFLUENCE FROM THE SE.
TOWARD MID WEEK...THE AFOREMENTIONED WAVE WILL BEGIN A SLIDE TO
THE E. THIS PARTICULAR FEATURE IS MORE ROBUST THAN PREVIOUS
WAVES...SO IT/S LIKELY A PERIOD OF WETTER AND UNSETTLED WX WILL
RETURN BY THE MID PORTION OF NEXT WEEK. UNCERTAINTY IN EXACT
TIMING.
&&
.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
THROUGH 00Z...A MIX OF MVFR/VFR CIGS. SCT T-STORMS EXPECTED TO
REDEVELOP MAINLY CENTRAL AND W MA. S WIND GUSTS TO 20-25 KT.
TONIGHT...MODERATE CONFIDENCE. MAINLY VFR...BUT PATCHY MVFR/IFR
STRATUS AND FOG DEVELOPING.
THU...HIGH CONFIDENCE. VFR. BUT MVFR CIGS/VSBYS MAY DEVELOP OVER
ACK LATE IN THE DAY ALONG WITH THE THREAT OF A FEW SHOWERS.
THU NIGHT...MODERATE CONFIDENCE. VFR...BUT AREAS OF MVFR/IFR
POSSIBLE CAPE/ISLANDS. SHOWERS LIKELY FOR ACK POSSIBLY REACHING
THE S COAST AND CAPE COD.
KBOS TERMINAL...HIGH CONFIDENCE. SEABREEZE LIKELY BY EARLY
AFTERNOON.
KBDL TERMINAL...HIGH CONFIDENCE.
OUTLOOK...FRIDAY THROUGH MONDAY...
HIGH CONFIDENCE. MAINLY VFR. A FEW SHOWERS POSSIBLE ON SAT...BUT
MAINLY DRY OTHERWISE. SEA BREEZES LIKELY MOST DAYS.
&&
.MARINE...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
THROUGH TONIGHT...HIGH CONFIDENCE. MODEST LOW LEVEL JET
PRODUCING SW WIND GUSTS TO 25 KT THIS AFTERNOON WHICH WILL
DIMINISH THIS EVENING AS THE JET MOVES OFFSHORE. SMALL CRAFT
ADVISORIES WILL EXPIRE THIS EVENING FOR THE PROTECTED NEARSHORE
WATERS...BUT 5 TO 6 FT SEAS EXPECTED OVER OPEN SOUTH COASTAL
WATERS SO SCA WILL PERSIST OVER THESE WATERS.
THU...HIGH CONFIDENCE. MAINLY LIGHT SW WINDS BECOMING LOCALLY
ONSHORE OVER NEARSHORE WATERS AS SEABREEZES DEVELOP. SEAS
GRADUALLY SUBSIDING BELOW SCA THRESHOLDS OVER SOUTHERN WATERS.
SHOWERS POSSIBLE S AND E OF ACK LATE IN THE DAY.
THU NIGHT...HIGH CONFIDENCE. LIGHT SOUTHERLY WINDS BECOMING
NORTH. SEAS BELOW SCA. VSBYS REDUCED IN SHOWERS AND PATCHY FOG S
OF CAPE COD AND ESPECIALLY S AND E OF ACK.
OUTLOOK...FRIDAY THROUGH MONDAY...
FRIDAY AND SATURDAY...QUIET BOATING WEATHER EXPECTED FOR MUCH OF
THIS PERIOD. THERE IS A LOW PROBABILITY OF SCATTERED SHOWERS AND
GUSTY WINDS ACROSS THE SOUTHERN WATERS ON SATURDAY AFTERNOON.
SUNDAY AND MONDAY...QUIET BOATING WEATHER IS EXPECTED AS HIGH
PRESSURE BUILDS BACK OVER THE WATERS.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR
ANZ231>234.
SMALL CRAFT ADVISORY UNTIL 2 PM EDT THURSDAY FOR ANZ235-237.
SMALL CRAFT ADVISORY UNTIL 2 AM EDT THURSDAY FOR ANZ250.
SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR ANZ251.
SMALL CRAFT ADVISORY UNTIL 8 AM EDT THURSDAY FOR ANZ254.
SMALL CRAFT ADVISORY UNTIL 6 PM EDT THURSDAY FOR ANZ255-256.
&&
SYNOPSIS...KJC/RLG
NEAR TERM...KJC
SHORT TERM...KJC
LONG TERM...DOODY/RLG
AVIATION...KJC/DOODY/RLG
MARINE...KJC/DOODY/RLGHazardous weather outlook, Jul 1, 3:41 AM EDT, 13 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 341 AM EDT WED JUL 1 2015 CTZ002>004-MAZ002>024-026-RIZ001>008-020745- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 341 AM EDT WED JUL 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...ALL OF MASSACHUSETTS EXCEPT BERKSHIRE COUNTY...AND RHODE ISLAND. .DAY ONE...TODAY AND TONIGHT. A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE PARTICULARLY LATE MORNING THROUGH THE AFTERNOON. THE MAIN THREATS WILL BE DAMAGING WIND GUSTS AND HAIL ALTHOUGH AN ISOLATED TORNADO CANT BE RULED OUT. IN ADDITION...HEAVY RAINFALL MAY RESULT IN LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-020745- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 341 AM EDT WED JUL 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE WEDNESDAY FROM LATE MORNING THROUGH THE AFTERNOON. THE MAIN THREATS WILL BE DAMAGING WIND GUSTS AND HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
In the hours before
Local storm report, Jul 1, 10:53 AM EDT, 5 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
1053 AM EDT WED JUL 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 AM FLOOD PALMER 42.16N 72.33W
07/01/2015 HAMPDEN MA AMATEUR RADIO
RTE 20 AND RTE 181 TRAIN UNDERPASS 1.5 FEET OF WATER
0820 AM FLOOD NEW BEDFORD 41.64N 70.93W
07/01/2015 BRISTOL MA AMATEUR RADIO
MINOR FLOODING ALONG RTE 18 BY ROYAL RESTAURANT
0820 AM FLOOD NEW BEDFORD 41.64N 70.93W
07/01/2015 BRISTOL MA AMATEUR RADIO
ONE FOOT STANDING WATER ALONG TALKIN HILL ROAD AND
KINGS HIGHWAY
0826 AM FLOOD NEW BEDFORD 41.64N 70.93W
07/01/2015 BRISTOL MA AMATEUR RADIO
CAR STUCK IN FLOOD WATERS AT WELD STREET AND RTE 18
0828 AM FLOOD FALL RIVER 41.70N 71.16W
07/01/2015 BRISTOL MA AMATEUR RADIO
WARREN AND JEFFERSON STREETS CLOSED DUE TO FLOODING
0940 AM FLOOD EDGARTOWN 41.39N 70.51W
07/01/2015 DUKES MA AMATEUR RADIO
BEACH ROAD AND MAIN STREET CLOSED DUE TO FLOODING
1001 AM FLOOD VINEYARD HAVEN 41.45N 70.60W
07/01/2015 DUKES MA AMATEUR RADIO
CAR STUCK IN FLOOD WATER ON WATER STREET BY BLACK DOG
BAKERY
1008 AM FLOOD OAK BLUFFS 41.45N 70.56W
07/01/2015 DUKES MA AMATEUR RADIO
CIRCIUT AVE FLOODED AND IMPASSABLE
1020 AM FLOOD WEST TISBURY 41.38N 70.67W
07/01/2015 DUKES MA AMATEUR RADIO
BEACH ROAD IN THE AREA OF THE GAS TANKS FLOODED AND
IMPASSABLE
1022 AM FLOOD BREWSTER 41.76N 70.08W
07/01/2015 BARNSTABLE MA AMATEUR RADIO
MAIN STREET FLOODED AND IMPASSABLE CLOSED FOR 20
MINUTES
&&
WSSpecial weather statement, Jul 1, 1:00 PM EDT, 3 hours 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 100 PM EDT WED JUL 1 2015 CTZ004-RIZ001-011730- WINDHAM-NORTHWEST PROVIDENCE- 100 PM EDT WED JUL 1 2015 ...STRONG THUNDERSTORM IN EAST CENTRAL WINDHAM AND NORTHWESTERN PROVIDENCE COUNTIES... AT 1259 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR POMFRET...OR 10 MILES EAST OF MANSFIELD... MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF PEAS AND WIND GUSTS UP TO 40 MPH CAN BE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... KILLINGLY...BURRILLVILLE...GLOCESTER...PUTNAM...THOMPSON... BROOKLYN...FOSTER...POMFRET...HAMPTON AND EASTFORD. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL WAS OCCURRING WITH THIS STORM. MINOR URBAN AND POOR DRAINAGE FLOODING CAN BE EXPECTED. DO NOT DRIVE THROUGH FLOODED ROADS. && LAT...LON 4180 7205 4185 7207 4200 7175 4182 7168 TIME...MOT...LOC 1659Z 249DEG 26KT 4184 7203 NOCERA
Special weather statement, Jul 1, 3:31 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
331 PM EDT WED JUL 1 2015
MAZ005>007-012030-
EASTERN ESSEX-CENTRAL MIDDLESEX COUNTY-WESTERN ESSEX-
331 PM EDT WED JUL 1 2015
...THUNDESTORMS WITH HEAVY RAINFALL...
AT 328 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A CLUSTER OF THUNDERSTORMS OVER NORTHERN ESSEX COUNTY OF
MASSACHUSETTS...MOVING EAST NORTHEAST AT 30 MPH. THESE STORMS WILL
PRODUCE HEAVY RAINFALL WITH LOCALIZED STREET AND HIGHWAY FLOODING
POSSIBLE THROUGH 430 PM.
LOCATIONS IMPACTED INCLUDE...
LOWELL...LAWRENCE...HAVERHILL...METHUEN...ANDOVER...DRACUT...
TEWKSBURY...NORTH ANDOVER...NEWBURYPORT...AMESBURY...IPSWICH...
SALISBURY...GEORGETOWN...BOXFORD...NEWBURY...GROVELAND...MERRIMAC...
ROWLEY AND WEST NEWBURY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL WAS OCCURRING WITH THIS STORM. MINOR URBAN AND
POOR DRAINAGE FLOODING CAN BE EXPECTED. DO NOT DRIVE THROUGH FLOODED
ROADS.
&&
LAT...LON 4286 7085 4287 7082 4283 7081 4281 7087
4280 7083 4282 7082 4271 7078 4277 7082
4270 7083 4263 7130 4268 7133 4274 7122
4274 7119 4276 7118 4289 7093 4289 7090
TIME...MOT...LOC 1928Z 253DEG 16KT 4270 7117
NOCERAThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 5:16 AM EDT | Special Marine Warning | BOX | 59 min | |
| Jul 1, 6:06 AM EDT | Special Weather Statement | BOX | Franklin, Hampden, Hampshire | 54 min |
| Jul 1, 6:25 AM EDT | Areal Flood Advisory | BOX | Franklin, Hampden, Hampshire | 2 hr |
| Jul 1, 6:41 AM EDT | Special Marine Warning | BOX | 64 min | |
| Jul 1, 6:57 AM EDT | Special Weather Statement | BOX | Worcester | 63 min |
| Jul 1, 7:28 AM EDT | Severe Thunderstorm Warning | BOX | Bristol, Norfolk, Plymouth, Worcester | 62 min |
| Jul 1, 7:43 AM EDT | Special Marine Warning | BOX | 62 min | |
| Jul 1, 7:56 AM EDT | Areal Flood Advisory | BOX | Bristol, Plymouth | 2 hr |
| Jul 1, 8:19 AM EDT | Special Weather Statement | BOX | Dukes | 56 min |
| Jul 1, 8:49 AM EDT | Severe Thunderstorm Warning | BOX | Barnstable | 26 min |
| Jul 1, 8:53 AM EDT | Tornado Warning | BOX | Barnstable | 37 min |
| Jul 1, 8:55 AM EDT | Special Marine Warning | BOX | 50 min | |
| Jul 1, 9:16 AM EDT | Special Weather Statement | BOX | Barnstable | 59 min |
| Jul 1, 9:34 AM EDT | Severe Thunderstorm Warning | BOX | Dukes | 26 min |
| Jul 1, 9:44 AM EDT | Special Marine Warning | BOX | 61 min | |
| Jul 1, 11:45 AM EDT | Special Marine Warning | BOX | 60 min | |
| Jul 1, 3:31 PM EDT | Special Weather Statement | BOX | Essex | 59 min |
| Jul 1, 3:36 PM EDT | Areal Flood Warning | BOX | Essex | 114 min |
| Jul 1, 3:49 PM EDT | Special Marine Warning | BOX | 41 min | |
| Jul 1, 3:50 PM EDT | Severe Thunderstorm Warning | BOX | Essex | 25 min |
| Jul 1, 3:57 PM EDT | Tornado Warning | BOX | Essex | 18 min |
| Jul 1, 4:29 PM EDT | Special Marine Warning | BOX | 46 min | |
| Jul 1, 5:01 PM EDT | Special Weather Statement | BOX | Franklin | 44 min |
| Jul 1, 5:48 PM EDT | Special Weather Statement | BOX | Franklin, Hampden, Hampshire | 57 min |
| Jul 1, 6:41 PM EDT | Special Weather Statement | BOX | Worcester | 49 min |
| Jul 1, 7:04 PM EDT | Special Weather Statement | BOX | Essex | 41 min |
Nearby
Severe Thunderstorm Warnings in Massachusetts, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.